# SDR ASAA2025020355713

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N722AL
- Make and model: Boeing 737-9
- Aircraft serial: 67809
- Aircraft time: 2,622 hours, 730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1 R/H OVERWING EMERGENCY LT AND L/H SLIDE/OVERWING LT INOP. GROUNDED - YES. REMOVED AND REPLACED LT BULB AT R/H OVEWING EMERGENCY LT AND L/H OVERWING/SLIDE EMERGENCY LT PER 331-51-00. OPS CHECK NORMAL.
